# SDR USAA2011070700003

- Difficulty date: July 4, 2011
- Submitted: July 7, 2011
- Operation: Air carrier
- Aircraft: N676AW
- Make and model: Airbus A320-232
- Aircraft serial: 2422
- Aircraft time: 23,191 hours, 8,529 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Regulator Valve
- Part number: 746A000006
- Part serial: 01189
- Condition: Faulty
- Location: Ac Bay
- Part time: 42,865 hours, 17,733 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

RECEIVED HOT AIR FAULT DURING CLIMB.  COULD NOT SHUT OFF HOT AIR VALVE WITH THE SWITCH.  RETURNED TO PHX AND DECLARED EMERGENCY.  REMOVED AND REPLACED PRESSURE REGULATING VALVE 14KH,  ALL SYSTEMS OPS CHECK GOOD.
